Monotone missing data and pattern-mixture models

Molenberghs, G. and Michiels, B. and Kenward, Michael G. and Diggle, P.J. (1998) Monotone missing data and pattern-mixture models. Statistica Neerlandica, 52 (2). pp. 153-161. ISSN 0039-0402. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1111/1467-9574.00075

Abstract

It is shown that the classical taxonomy of missing data models, namely missing completely at random, missing at random and informative missingness, which has been developed almost exclusively within a selection modelling framework, can also be applied to pattern-mixture models. In particular, intuitively appealing identifying restrictions are proposed for a pattern-mixture MAR mechanism.

Item Type: Article
Uncontrolled keywords: missing at random; selection model
Subjects: Q Science
Q Science > QA Mathematics (inc Computing science) > QA276 Mathematical statistics
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: M.A. Ziai
Date Deposited: 29 Mar 2009 22:52
Last Modified: 11 Jul 2014 09:17
Resource URI: http://kar.kent.ac.uk/id/eprint/17450 (The current URI for this page, for reference purposes)
  • Depositors only (login required):